List of citations in Numdam for : Uniqueness and weak stability for multi-dimensional transport equations with one-sided Lipschitz coefficient

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 4 (2005) no. 1, p. 1-25

Fornet, Bruno

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 2, p. 397-443

Bouchut, François; Crippa, Gianluca

Séminaire Équations aux dérivées partielles (Polytechnique) (2007-2008), Talk no. 1, 13 p.

Ambrosio, Luigi; Crippa, Gianluca; Maniglia, Stefania

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, p. 527-561